# SDR SWAA2022021154048

- Difficulty date: April 18, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SEAT TRACK HAS WEAR MARKS AND CORROSION ON LOWER SURFACE STA 727A-4 TO 727A+12 / SEAT TRACK WILL BE REPLACED ON NON-ROUTINE G549089 PER SRM 51-10-02.
